The spectral distribution of a globally elliptic operator
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, p. 143-163
@article{ASNSP_1987_4_14_1_143_0,
     author = {Cardoso, Fernando and Mendoza, Ramon},
     title = {The spectral distribution of a globally elliptic operator},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1987},
     pages = {143-163},
     zbl = {0657.35097},
     mrnumber = {937540},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_1_143_0}
}
Cardoso, Fernando; Mendoza, Ramon. The spectral distribution of a globally elliptic operator. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 1, pp. 143-163. http://www.numdam.org/item/ASNSP_1987_4_14_1_143_0/

[1] V. Arnold, Les méthodes mathématiques de la mécanique classique, Editions Mir, Moscou, Traduction française (1976). | MR 474391 | Zbl 0385.70001

[2] K. Asada - D. Fujiwara, On some oscillatory integral transformation in L2(Rn), Japan J. Math., 4 (1978), pp. 299-361. | MR 528863 | Zbl 0402.44008

[3] R. Bott, On the iteration of closed geodesics and the Sturm intersection theory, Comm. Pure Appl. Math., 9 (1956), pp. 176-206. | MR 90730 | Zbl 0074.17202

[4] L. Boutet De Monvel, Opérateurs à coefficients polynomiaux, espace de Bargman et opérateurs de Toeplitz, sem. Goulaouic-Meyer-Schwartz 1980, exposé n° II bis. | Numdam | MR 657971 | Zbl 0479.35084

[5] J. Chazarain, Formule de Poisson pour les variétés riemanniennes, Invent. Math., 24 (1974), pp. 65-82. | MR 343320 | Zbl 0281.35028

[6] V. Colin De Verdière, Spectre du laplacien et longueurs des géodésiques périodiques II, Compositio Mathematica 27, (1973) pp. 159-184. | Numdam | Zbl 0281.53036

[7] J.J. Duistermaat, On the Morse index in variational calculus, Adv. in Math. 21, (1976) pp. 173-195. | MR 649277 | Zbl 0361.49026

[8] J.J. Duistermaat - V.W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math. 29, (1975) pp. 39-79. | MR 405514 | Zbl 0307.35071

[9] V.W. Guillemin - S. Sternberg, The metaplectic représentation, Weyl operators and spectral theory, J. Funct. Anal. 42, (1981) pp. 129-225. | MR 624366 | Zbl 0469.58017

[10] B. Helffer, Théorie spectrale pour des opérateurs globalement elliptiques, Notas de Curso n° 19, Universidade Federal de Pernambuco (1981).See also Astérisque, 112 (1984). | MR 743094 | Zbl 0541.35002

[11] B. Helffer - D. Robert, Propriétés asymptotiques du spectre d'opérateurs pseudodifferentiels sur R n, Comm. in Partial Differential Equations 7, (1982) pp. 795-882. | MR 662451 | Zbl 0501.35081

[12] L. Hörmander, Fourier integral operators I, Acta Math. 127, (1971) pp. 79-183. | MR 388463 | Zbl 0212.46601

[13] L. Hörmander, The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math. 32, (1979) pp. 359-443. | MR 517939 | Zbl 0388.47032

[14] F. Treves, Introduction to pseudodifferential and Fourier integral operators, Plenum Press, Vol. 2 (1980). | MR 597145 | Zbl 0453.47027